Yıl 2019, Cilt 4 , Sayı 2, Sayfalar 71 - 83 2019-08-31

Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method

Muhammet Kurulay [1] , İbrahim Şentürk [2]


In this study, fractional Burger’s Equation, which has Dirichlet Boundary Conditions, is solved with the Finite Difference Method. Fractional Burger Equation is found by S. Momani, which is made with changing time and space terms with fractional terms. This equation is solved with the finite difference method and analysis of this scheme is discussed with examples. Stability and Uniqueness are discussed with using matrix method. We compare analytical and numerical solutions with error analysis of them.
Finite difference method, Burger’s equation, Fractional derivative
  • [1] Zhang, Y., “A finite difference method for fractional partial differential equation”, Applied Mathematics and Computation 215 (2009) : 524-529.
  • [2] Podlubny, I., “Fractional differential equation”, V198 of Mathematics in Science and Engineering, Academic Press, San Diego, (1999).
  • [3] Zhang, P.G., Wang, J.P., “A predictor–corrector compact finite difference scheme for Burgers’ equation”, Applied Mathematics and Computation 219 (2012) : 892-898.
  • [4] Varöglu, E., Liam Finn, W.D., “Space-time finite elements incorporating characteristics for the burgers’ equation”, Int. J. Numer. Methods Eng. 16 (1980) : 171–184.
  • [5] Kutluay, S., Bahadir, A.R., Özdes, A., “Numerical solution of one-dimensional burgers equation: explicit and exact-explicit finite difference methods”, J. Comput. Appl. Math 103 (1999) : 251–261.
  • [6] Pandey, K., Verma, L.,. Verma, A.K, “On a finite difference scheme for burgers’ equation”, Appl. Math. Comput 215 (2009) : 2206-2214.
  • [7] Liao, W., “An implicit fourth-order compact finite difference scheme for one-dimensional burgers’ equation”, Appl. Math. Comput 206 (2008) : 755-764.
  • [8] Saria, M., Gürarslanb, G., “A sixth-order compact finite difference scheme to the numerical solutions of burgers’ equation”, Appl. Math. Comput 208 (2009) : 475-483.
  • [9] Hon, Y., Mao, X., “An efficient numerical scheme for burgers’ equation”, Appl. Math. Comput 95 (1998) : 37-50.
  • [10] Asaithambi, A., “Numerical solution of the burgers’ equation by automatic differentiation”, Appl. Math. Comput 216 (2010) : 2700-2708.
  • [11] Mena, S.A., Salim, B.C., “Ettahlil-lül adedil muadeleti burger biistihdamil frukatil müntahiyeti”, Mecelle-tül rafdin liulumil muhasebeti verriyaziyatil mücellidi, (2007) : 1-4.
  • [12] Burgers, J.M., “A mathematical model illustrating the theory of turbulence”, Adv. Appl. Mech 1 (1948) : 171-199.
  • [13] Kurulay, M., Bayram, M., “Some properties of the Mittag-Leffler functions and their relation with the Wright functions”, Advances in Difference Equations (2012) : 181.
  • [14] Kurulay, M., “The approximate and exact solutions of the space- and time-fractional Burgers equations”, International Journal of Research and Reviews in Applied Sciences, 3 (2010) : 257-263.
  • [15] Momani, S., “Non-perturbative analytical solutions of the space and time fractional Burgers equations”, Chaos, Solutions and Fractals, 28 (4) (2006) : 930-937.
  • [16] Bashan, A., Karakoc, S.B.G., Geyikli, T., “Approximation of the KdVB equation by the quintic B-spline differential quadrature method”, Kuwait journal of science, 42 (2) (2015) : 67-92.
  • [17] Yılmaz, S., Ünlütürk Y., Mağden, A., “A study on the characterizations of non-null curves according to the Bishop frame of type-2 in Minkowski 3-space”, SAÜ Fen Bil Der 20 (2) (2016) : 325-335.
  • [18] Meerschaert, M.M., Tadjeran, C., “Finite difference approximations for fractional advection–dispersion flow equations”, J. Comput. Appl. Math. 172 (2003) : 65-77.
  • [19] Meerschaert, M.M., Scheffler, H.P., Tadjeran, C., “Finite difference method for two dimensional fractional dispersion equation”, J. Comput. Phys. 211 (2006) : 249–261.
Birincil Dil en
Konular Matematik
Bölüm Research Article
Yazarlar

Orcid: 0000-0002-9276-9989
Yazar: Muhammet Kurulay
Kurum: YILDIZ TEKNİK ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0003-2914-9119
Yazar: İbrahim Şentürk
Kurum: YILDIZ TEKNİK ÜNİVERSİTESİ
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 31 Ağustos 2019

Bibtex @araştırma makalesi { jetas614506, journal = {Journal of Engineering Technology and Applied Sciences}, issn = {}, eissn = {2548-0391}, address = {Yıldız Teknik Üniversitesi, Kimya Metalurji Fakültesi, Mathematik Mühendisliği, oda no:A235}, publisher = {Muhammet KURULAY}, year = {2019}, volume = {4}, pages = {71 - 83}, doi = {10.30931/jetas.614506}, title = {Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method}, key = {cite}, author = {Kurulay, Muhammet and Şentürk, İbrahim} }
APA Kurulay, M , Şentürk, İ . (2019). Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method. Journal of Engineering Technology and Applied Sciences , 4 (2) , 71-83 . DOI: 10.30931/jetas.614506
MLA Kurulay, M , Şentürk, İ . "Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method". Journal of Engineering Technology and Applied Sciences 4 (2019 ): 71-83 <https://dergipark.org.tr/tr/pub/jetas/issue/48804/614506>
Chicago Kurulay, M , Şentürk, İ . "Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method". Journal of Engineering Technology and Applied Sciences 4 (2019 ): 71-83
RIS TY - JOUR T1 - Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method AU - Muhammet Kurulay , İbrahim Şentürk Y1 - 2019 PY - 2019 N1 - doi: 10.30931/jetas.614506 DO - 10.30931/jetas.614506 T2 - Journal of Engineering Technology and Applied Sciences JF - Journal JO - JOR SP - 71 EP - 83 VL - 4 IS - 2 SN - -2548-0391 M3 - doi: 10.30931/jetas.614506 UR - https://doi.org/10.30931/jetas.614506 Y2 - 2019 ER -
EndNote %0 Journal of Engineering Technology and Applied Sciences Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method %A Muhammet Kurulay , İbrahim Şentürk %T Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method %D 2019 %J Journal of Engineering Technology and Applied Sciences %P -2548-0391 %V 4 %N 2 %R doi: 10.30931/jetas.614506 %U 10.30931/jetas.614506
ISNAD Kurulay, Muhammet , Şentürk, İbrahim . "Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method". Journal of Engineering Technology and Applied Sciences 4 / 2 (Ağustos 2019): 71-83 . https://doi.org/10.30931/jetas.614506
AMA Kurulay M , Şentürk İ . Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method. jetas. 2019; 4(2): 71-83.
Vancouver Kurulay M , Şentürk İ . Numerical Solution of Time and Space Fractional Burger's Equation with Finite Difference Method. Journal of Engineering Technology and Applied Sciences. 2019; 4(2): 83-71.